9 December 2010

Apparently we're making this a monthly thing...

I woke up in the middle of the night to blood.

Again.

The funny this is that I was wearing the same pyjamas! (Thank God for O.xy Clean!)

It happened last month. The only difference was that it was Peak +4 last month and this month it's Peak +3. The only strange symptom that I had was sore boobs beforehand, and now they are not as sore.

I have no idea what is going on.

Last month the bleeding was light and lasted three days. I hope that it doesn't last that long this month. Considering my only symptom I suspect that it has to do with a drop in my hormones (something that Dr. Nora suggested). Btw, I'm going to see her on Monday, perhaps she will have other ideas. I don't see my Napro doctor until early January and I refuse to go to her walk in hours (I did that once and Mr. JB and I were there so long that we had enough time to go for dinner!).

So infertile brain trust, do any of you have any idea what the heck is going on? I'm not pleased that I'm bleeding mid-cycle, even if I'm cramp-free!!!

11 comments:

  1. I wish I had an answer...hopefully your dr will have insight. That has to be alarming!

    ReplyDelete
  2. This started happening to me when I switched medications just recently. Someone told me it is a depletion in estrogen? I see my dr. in January too. I know I'm in a different ballpark then most of you girls, but I hope to get my dose increased so it will stop!

    ReplyDelete
  3. I had the mid-cycle bleeding almost regularly since August until I started the progesterone cream this past month. Now, no bleeding at all mid-cycle and I am having a longer-than normal luteal phase with no real spotting.
    Not saying yours is the same situation, but it's worth asking about maybe?

    ReplyDelete
  4. I guess hormones too, iused to have this problem and a smart infertile blogging doc once told me that it may be not enough progesterone to keep the lining stable. Would be rally useful to get your hormone levels tested today, possible to call your doc and get a req for some blood work?

    ReplyDelete
  5. Hey J!
    Are you taking Progesterone post peak?
    I know that spotting like this can be linked to PCOS, and low progesterone or cysts.. or endo, there are a lot of reasons that could be causing it. I bet Dr.T will want a laproscopy next to rule out things.. I would highly recommend progesterone post peak, it stopped all my wonky bleeding. PS- if you go to the clinic first thing in the morning, wait outside before it opens like 20mins before you will see her within an hour or 2 :)
    Peace!

    ReplyDelete
  6. I'm already on HCG post peak as well as Estrace -- I have low hormones across the board! Argh!

    ReplyDelete
  7. Our problems lay elsewhere, so I can't offer hormone advice, just sympathy. This must really be unnerving. Hang in there - I am hoping you get some answers soon.

    ReplyDelete
  8. Oh, no. This sucks. So sorry, and I hope you get some answers.

    ReplyDelete
  9. That totoally sucks! Sorry!
    I have been bleeding since Oct 1st...yeah, over 2 months and the dr has put me on progesterone and then doubled my dose, but the bleeding and cramping won't go away. Surgery scheduled for Jan 11th! Can't wait!

    ReplyDelete
  10. Low progesterone....what kind of Progesterone do you take? When do you start it? What day past peak?

    ReplyDelete
  11. Little JoAnn: I take HCG post-Peak on +3, 5, 7 & 9.
    I also take Estrace from P+3 to 10 (although this month I didn't start til P+5 cos I forgot!).

    ReplyDelete